
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 1 · 2005
Issue 2, the volume’s only issue · 16 articles · RSS
Research Articles · 16
- Numerical Simulation of a Turbulent Lean, Premixed Combustion with an Explicit Algebraic Stress ModelWilliam Vicente, Martín Salinas-Vázquez, Eliseo Martínez, Alejandro Rodríguezpp. 86–90 · published 30 Jun 2005View PDF6,316 accesses
- A Repairable System with N Failure Modes and K Standby Units Using Separation of Variable MethodKh. M. El-Said, N. A. Aginapp. 91–94 · published 30 Jun 2005View PDF6,107 accesses
- Approximation Methods for Fixed Points of Quasi-contractive Mappings in Arbitrary Real Banach SpacesOlusegun O. Owojoripp. 95–102 · published 30 Jun 2005View PDF6,155 accesses
- On Selecting "r" Items From "m" Independent GroupsEzz H. Abdelfattah, Mohamed Hafez, Said F. Tantawypp. 103–105 · published 30 Jun 2005View PDF6,054 accesses
- Analysis of the Chord Length Distribution Along an Edge: The Wedge Case and the Quadratic Rod CaseWilfried Gillepp. 106–112 · published 30 Jun 2005View PDF6,208 accesses
- Firms: A Dynamic Reading of Corporate BehaviourDamien Bazinpp. 113–114 · published 30 Jun 2005View PDF5,973 accesses
- On Hypersurfaces of Hessian Manifolds with Constant Hessian Sectional CurvatureMehmet Bektas, M Yildirim, Mihriban Kpp. 115–118 · published 30 Jun 2005View PDF6,462 accesses
- Evaluation of Reliability and Availability Characteristics of Two Different Systems by Using Linear First Order Differential EquationsKhaled M. El-Said, Mohamed S. EL-Sherbenypp. 119–123 · published 30 Jun 2005View PDF6,659 accesses
- Computing ULV Decomposition by Divide Conquer MethodHasan Erbay, Jesse L. Barlowpp. 124–128 · published 30 Jun 2005View PDF6,434 accesses
- On Concircular Structure SpacetimesA. A. Shaikh, Kanak Kanti Baishyapp. 129–132 · published 30 Jun 2005View PDF6,612 accesses
- Strong Convergence Theorems for Fixed Points of Asymptotically Nonexpansive Mappings in Uniformly Smooth Banach SpacesOlusegun Olawale Owojoripp. 133–141 · published 30 Jun 2005View PDF5,992 accesses
- On the Relations among Characteristic Functions of Theta FunctionsIsmet Yildiz, Neslihan Uyanikpp. 142–145 · published 30 Jun 2005View PDF6,040 accesses
- Dynamics of Infected Snails and Mated Schistosoma Worms within the Human HostG. Besigye-Bafaki, L. S. Luboobipp. 146–152 · published 30 Jun 2005View PDF6,237 accesses
- On the Elliptic Function Arising from the Theta Functions and Dedekind's η-FunctionIsmet Yildiz, Neslihan Uyanikpp. 153–159 · published 30 Jun 2005View PDF6,360 accesses
- Busy Period Analysis of a Man-machine System Operating Subject To Different Physical ConditionsG S. Mokaddis, M. L. Tawfek, S. A.M. Elhssiapp. 160–164 · published 30 Jun 2005View PDF6,160 accesses
- Korovkin and Weierstrass Approximation via Lacunary Statistical SequencesRichard F. Patterson, Ekrem Savaşpp. 165–167 · published 30 Jun 2005View PDF6,659 accesses